# SDR 98UAL900475

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Engine: Ge CFM56*
- System (JASC): 2731 · Elevator Tab Control System
- Part: Hardware
- Condition: Worn
- Location: Rt Elev Tab
- Component: 69633915
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT VIBRATING DURING FLIGHT.  *S/D*  RIGHT HAND ELEVATOR BALANCE TAB INBOARD HINGE HARDWARE WAS WORN.  REPLACED SAME.
